logo AFST
Special directions on contact metric manifolds of negative ξ-sectional curvature
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 365-378.
@article{AFST_1998_6_7_3_365_0,
     author = {Blair, David E.},
     title = {Special directions on contact metric manifolds of negative $\xi $-sectional curvature},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {3},
     year = {1998},
     pages = {365-378},
     zbl = {0918.53012},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_3_365_0/}
}
Blair, David E. Special directions on contact metric manifolds of negative $\xi $-sectional curvature. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 365-378. https://afst.centre-mersenne.org/item/AFST_1998_6_7_3_365_0/

[1] Anosov (D.V.) .- Geodesic Flows on closed Riemann Manifolds with Negative Curvature, Proc. Steklov Inst. Math. 90 (1967) (Amer. Math. Soc. translation, 1969). | MR 242194 | Zbl 0176.19101

[2] Auslander (L.), Green (L.) and Hahn (F.) .- Flows on Homogeneous Spaces, Annals of Math. Studies 53, Princeton, 1963. | Zbl 0106.36802

[3] Benoist (Y.), Foulon (P.) and Labourie (F.) .- Flots d'Anosov à distributions stable et instable différentiables, J. Amer. Math. Soc. 5 (1992), pp. 33-74. | MR 1124979 | Zbl 0759.58035

[4] Blair (D.E.) .- Contact Manifolds in Riemannian Geometry, Lecture Notes in Math., Springer-Verlag, Berlin 509 (1976). | MR 467588 | Zbl 0319.53026

[5] Blair (D.E.) .- Rotational behavior of contact structures on 3-dimensional Lie Groups, Geometry and Topology of submanifolds V (1993), pp. 41-53. | MR 1339963 | Zbl 0857.53028

[6] Blair (D.E.) .- On the class of contact metric manifolds with a 3-τ-structure, to appear. | MR 1666966

[7] Blair (D.E.) and Chen (H.) .- A classification of 3-dimensional contact metric manifolds with Q⊘ = ⊘Q, II, Bull. Inst. Math. Acad. Sinica 20 (1992), pp. 379-383. | MR 1205662 | Zbl 0767.53023

[8] Blair (D.E.), Koufogiorgos (T.) and Sharma (R.) .- A classification of 3-dimensional contact metric manifolds with Q⊘ = ⊘Q, Kodai Math. J. 13 (1990), pp. 391-401. | MR 1078554 | Zbl 0716.53041

[9] Ghys (E.) . - Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Scient. École Norm. Sup. 20 (1987), pp. 251-270. | Numdam | MR 911758 | Zbl 0663.58025

[10] Gouli-Andreou (F.) and Xenos (Ph J.) .- On 3-dimensional contact metric manifolds with ∇ξτ = 0, J. of Geom., to appear. | MR 1631498 | Zbl 0918.53014

[11] Milnor (J.) . - Curvature of left invariant metrics on Lie groups, Adv. in Math. 21 (1976), pp. 293-329. | MR 425012 | Zbl 0341.53030

[12] Mitsumatsu (Y.) .- Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier 45 (1995), pp. 1407-1421. | Numdam | MR 1370752 | Zbl 0834.53031

[13] Perrone (D.) . - Torsion and critical metrics on contact three-manifolds, Kodai Math. J. 13 (1990), pp. 88-100. | MR 1047598 | Zbl 0709.53034

[14] Perrone (D.) .- Tangent sphere bundles satisfying ∇ξτ = 0, J. of Geom. 49 (1994), pp. 178-188. | MR 1261117 | Zbl 0794.53030

[15] Walters (P.) . - Ergodic Theory-Introductory Lectures, Lecture Notes in Math., Springer-Verlag, Berlin, 458 (1975). | MR 480949 | Zbl 0299.28012

[16] Weinstein (A.) .- On the hypothesis of Rabinowitz' periodic orbit theorem, J. Differential Equations, 33 (1978), pp. 353-358. | MR 543704 | Zbl 0388.58020